MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GEVIA?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GEVIA?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-1200-S
Medical Device Problem Codes High impedance (1291); Inappropriate/Inadequate Shock/Stimulation (1574); Unexpected Therapeutic Results (1631); Intermittent Energy Output (4025)
Health Effect - Clinical Codes Undesired Nerve Stimulation (1980); Shaking/Tremors (2515)
Date of Event 05/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: product family: dbs-adapters, upn: m365db9218150, model: db-9218-15, serial: (b)(6), batch: 7053508, udi: (b)(4).Product family: dbs-adapters, upn: m365db9218150, model: db-9218-15, serial: (b)(6), batch: 7053526, udi: (b)(4).
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient experienced inadequate stimulation, intermittent stimulation and overstimulation randomly when the device was turned on.High impedance readings were discovered on the non-boston scientific left lead however it could not be determined if the high impedance came from the non-boston scientific lead and lead extension or the boston scientific ipg and adapters.Therefore, the patient underwent a revision procedure during which the boston scientific ipg and adapters were explanted and replaced with a non-boston scientific ipg.The patient was doing well postoperatively.The explanted devices will not be returned as they were discarded by the medical facility.

Brand Name
VERCISE GEVIA?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22790118
Report Number3006630150-2025-06435
Device Sequence Number12840813
Product Code MHY
UDI-Device Identifier08714729984443
UDI-Public(01)08714729984443(17)210519(10)738545
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/19/2021
Device Model NumberDB-1200-S
Device Catalogue NumberDB-1200-S
Device Lot Number738545
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Initial Report FDA Received Date08/12/2025
Date Device Manufactured05/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale